| Catalog Number |
0071430 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the customer have a second set with the same plastic debris now, lot# ngkp4232.
Event or Problem Description
It was reported that the customer has a second set with the same plastic debris now, lot # ngkp4232.
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual inspection noted foreign material measuring (5.00mm2) and located on the evacuator bulb.This does meet specification per ip7600139, revision 12 which states "the product/assembly must be free of visible, lose or etched foreign matter, solvent spills, hair, etc." the labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: d, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.